Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent
Siebenmann, L.; Guillou, L.; Hähl, H.
Les voisinages ouverts réguliers : critères homotopiques d'existence. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 7 no. 3 (1974), p. 431-461
Texte intégral djvu | pdf | Analyses MR 50 #14766 | Zbl 0318.57011 | 3 citations dans Numdam

URL stable: http://www.numdam.org/item?id=ASENS_1974_4_7_3_431_0

Bibliographie

[A] R. D. ANDERSON, Topological properties of the Hilbert cube and the infinite product of open intervals (Trans. Amer. Math. Soc., vol. 126, 1967, p. 200-216).  MR 34 #5045 |  Zbl 0152.12601
[AB] R. D. ANDERSON et R. H. BING, A complete elementary proof that Hilbert space is homeomorphic to the countable infinite product of lines (Bull. Amer. Math. Soc., vol. 74, 1968, p. 771-792).
Article |  MR 37 #5847 |  Zbl 0189.12402
[AC] R. D. ANDERSON et J. D. MC CHAREN, On extending homeomorphisms to Frechet manifolds (Proc. Amer. Math. Soc., vol. 25, 1970, p. 283-289).  MR 41 #2711 |  Zbl 0203.25805
[Bo1] K. BORSUK, Theory of Retracts, PWN, Warszawa, 1967.  MR 35 #7306 |  Zbl 0153.52905
[Bo2] K. BORSUK, Theory of shape, Aarhus Univ. (Lecture notes Séries, n° 28, 1971).  MR 45 #2679 |  Zbl 0232.55021
[Br] J. L. BRYANT, Approximating embedding of polyhedra in codimension three (Trans. Amer. Math. Soc., vol. 170, 1972, p. 85-95).  MR 46 #6365 |  Zbl 0259.57007
[B-S] J. L. BRYANT et C. L. SEEBECK III, Locally nice embeddings in codimension three (Quart. J. Math., Oxford, vol. 21, 1970, p. 265-272).  MR 44 #7560 |  Zbl 0199.26703
[Ch1] T. CHAPMAN, Compact Hilbert cube manifolds and the invariance of Whitehead torsion (Bull. Amer. Math. Soc., vol. 79, 1973, p. 52-56).
Article |  MR 49 #11518 |  Zbl 0251.57004
[Ch2] T. A. CHAPMAN, Notices Amer. Math. Soc., vol. 19, 1972, p. A-810.
[Ch3] T. CHAPMAN, Notes on Hilbert cube manifolds (miméo.) Univ. of Kentucky at Lexington, 1973.
[Co] M. M. COHEN, A general theory of relative regular neighborhoods (Trans. Amer. Math. Soc., vol. 136, 1969, p. 189-229).  MR 40 #2052 |  Zbl 0182.57602
[Do] A. DOLD, Lectures on algebraic topology, Springer-Verlag, Berlin-Heidelberg-New-York, 1972.  MR 54 #3685 |  Zbl 0234.55001
[E] R. D. EDWARDS, Topological general position, preprint UCLA 1974.
[EW] S. EILENBERG et R. L. WILDER, Uniform local connectedness and contractibility (Amer. J. Math., vol. 64, 1942, p. 613-622).  MR 4,87e |  Zbl 0061.41103
[F] F. T. FARRELL, The obstruction to fibering a manifold over a circle [Actes. Cong. Ind. Math., 1970 (Nice), tome 2, p. 69-72, Gauthier-Villars, 1971].  Zbl 0231.57019
[FA] R. H. FOX et E. ARTIN, Some wild cells and spheres in three dimensional space (Ann. of Math., (2), vol. 49, 1948, p. 979-990).  MR 10,317g |  Zbl 0033.13602
[F] R. H. FOX, On shape (Fund. Math., vol. 74, 1972, p. 47-71).
Article |  MR 45 #5973 |  Zbl 0232.55023
[GH] L. GUILLOU et H. HÄHL, Les voisinages réguliers ouverts : critères homotopiques d'identification (à paraître).
[He] D. W. HENDERSON, Infinite-dimentional manifolds are open subsets of Hilbert space (Topology, vol. 9, 1970, p. 25-33).  MR 40 #3581 |  Zbl 0167.51904
[Hd] J. F. P. HUDSON, Piecewise-linear, Topology, W. A. Benjamin Inc., New-York et Amsterdam, 1969.  MR 40 #2094 |  Zbl 0189.54507
[HP] L. S. HUSH et T. M. PRICE, Finding a boundary for a 3-manifold (Ann. of Math., (2), vol. 91, 1970, p. 223-235 et (2), vol. 93, 1971, p. 486-488).  Zbl 0169.55302
[J] F. E. A. JOHNSON, Lefschetz duality and topological neighbourhoods (Trans. Amer. Math. Soc., vol. 172, 1972, p. 95-110).  MR 46 #9990 |  Zbl 0264.57004
[KS1] R. C. KIRBY et L. C. SIEBENMANN, Deformation of smooth and piecewise linear manifold structures II, Sliced families (preprint).
[KS2] R. C. KIRBY et L. C. SIEBENMANN, Some basic theorems about topological manifolds (preprint).
[Mc1] D. R. MC MILLAN Jr., UV-properties and related topics, Notes of B. J. SMITH (mimeographed) Florida State Univ., 1970.
[Mc2] D. R. MC MILLAN Jr., A criterion for cellularity in a manifold II (Trans. Amer. Math. Soc., vol. 126, 1967, p. 217-224).  MR 34 #8392 |  Zbl 0155.31603
[Mil] R. T. MILLER, Approximating codimension 3 embeddings (Ann. of Math., vol. 95, 1972, p. 406-416).  MR 46 #6366 |  Zbl 0208.51801
[Mi1] J. W. MILNOR, On spaces having the homotopy type of CW-complex (Trans. Amer. Math. Soc., vol. 90, 1959, p. 272-280).  MR 20 #6700 |  Zbl 0084.39002
[Mi2] J. W. MILNOR, Characteristic classes Notes, Appendix A, Princeton, Mars 1964.
[Sp] E. H. SPANIER, Algebraic Topology, Mc Graw-Hill, 1966.  MR 35 #1007 |  Zbl 0145.43303
[S1] L. C. SIEBENMANN, The obstruction to finding a boundary for an open manifold of dimension > 5 (Thesis, Princeton 1965, Univ. Microfilms, Order n° 66-5012, Box 1346 Ann. Arbor, Michigan).
[S2] L. C. SIEBENMANN, Version de [S1] (à paraître).
[S3] L. C. SIEBENMANN, Open regular neighborhoods of compacta (Notices Amer. Math. Soc., vol. 14, 1967, n° 67 T-26, p. 135).
[S4] L. C. SIEBENMANN, The structure of tame ends (Notices Amer. Math. Soc., vol. 13, 1966, n° 66 T-531, p. 862).
[S5] L. C. SIEBENMANN, On detecting euclidean space homotopically among topological manifolds (Inventiones Math., vol. 6, 1968, p. 245-261).  MR 38 #6601 |  Zbl 0169.55201
[S6] L. C. SIEBENMANN, On detecting open collars (Trans. Amer. Math. Soc., vol. 142, 1969, p. 201-227).  MR 39 #7605 |  Zbl 0195.53802
[S7] L. C. SIEBENMANN, A total Whitehead torsion obstruction to fibering over the circle (Comment. Math. Helv., vol. 45, 1970, p. 1-48).  MR 44 #4768 |  Zbl 0215.24603
[S8] L. C. SIEBENMANN, Infinite simple homotopy type (Indag. Math., 32, n° 5, 1970, p. 479-495).  MR 44 #4746 |  Zbl 0203.56002
[S9] L. C. SIEBENMANN, Disruption of low-dimensional handlebody theory by Rohlin's theorem, p. 57-76 in Topology of Manifolds édité par J. C. CANTRELL et C. H. EDWARDS MARKHAM, Chicago, 1970.  MR 42 #6836 |  Zbl 0281.57022
[S10] L. C. SIEBENMANN, Regular Open Neighborhoods, General Topology and its Application, vol. 3, 1973.  MR 51 #6831 |  Zbl 0276.57003
[S11] L. C. SIEBENMANN, L'invariance topologique du type simple d'homotopie [d'après T. CHAPMAN et R. D. EDWARDS] (Séminaire Bourbaki, 1972-1973, exp. 428, Lecture Notes in Maths, 383, Springer Verlag, p. 195-210).
Numdam |  Zbl 0293.57007
[SGH] L. C. SIEBENMANN, L. GUILLOU et H. HÄHL, Les voisinages ouverts réguliers (Ann. sci. Éc. Norm. Sup., 4e série, t. 6, 1973, p. 253-294).
Numdam |  MR 48 #9732 |  Zbl 0294.57009
[St1] J. STALLINGS, The piecewise linear structure of euclidean space (Proc. Cambridge Phil. Soc., vol. 58, 1962, p. 481-488).  MR 26 #6945 |  Zbl 0107.40203
[St2] J. STALLINGS, On topologically unknotted spheres (Ann. of Math.), vol. 77, 1963, p. 490-503).  MR 26 #6946 |  Zbl 0121.18202
[Wa1] C. T. C. WALL, Finiteness conditions for CW-complexes (Ann. of Math., (2), vol. 81, 1965, p. 56-69).  MR 30 #1515 |  Zbl 0152.21902
[Wa2] C. T. C. WALL, Finiteness conditions for CW-complexes II (Proc. Roy. Soc. (Great Britain), ser. A, vol. 295, 1966, p. 129-139).  MR 35 #2283 |  Zbl 0152.21902
[Wb] C. WEBER, Quelques théorèmes bien connus sur les ANR et les CW-complexes (Enseignement Mathématique, (2), vol. 13, 1967, p. 211-222).  MR 40 #6533 |  Zbl 0157.30002
[Ws] J. E. WEST, Mapping cylinders of Hilbert cube factors (Gen. Topology Appl., vol. 1, 1971, p. 111-125).  MR 44 #5984 |  Zbl 0224.57004
[Z1] E. C. ZEEMAN, Seminar on combinatorial topology (mimeographed) Bures-sur-Yvette and U. of Warwick, 1963.
[Z2] E. C. ZEEMAN, The Poincaré conjecture for n ≧ 5, p. 198-204 in Topology of 3-manifolds, M. K. FORT Jr. Editor, Prentice-Hall, 1962.  MR 25 #3536
[Z3] E. C. ZEEMAN, Unknotting combinatorial balls (Ann. of Math., vol. 78, 1963, p. 501-526).  MR 28 #3432 |  Zbl 0122.17901
[Ω] T. CHAPMAN et L. SIEBENMANN, Finding a boundary for a Hilbert cube manifold, preprint, U. of Kentucky at Lexington, 1975.
Copyright Cellule MathDoc 2014 | Crédit | Plan du site